View More View Less
  • 1 Hungarian Academy of Sciences Alfréd Rényi Institute of Mathematics P.O.B. 127 H-1364 Budapest Hungary
  • | 2 CUNY Department of Mathematics, College of Staten Island 2800 Victory Blvd., Staten Island New York 10314 USA
  • | 3 Technische Universität Wien Institut für Statistik und Wahrscheinlichkeitstheorie Wiedner Hauptstrasse 8-10/107 A-1040 Vienna Austria
Restricted access

Purchase article

USD  $25.00

1 year subscription (Individual Only)

USD  $800.00

Considering a simple symmetric random walk in dimension d ≧ 3, we study the almost sure joint asymptotic behavior of two objects: first the local times of a pair of neighboring points, then the local time of a point and the occupation time of the surface of the unit ball around it.

  • Csáki, E., Földes, A. and Révész, P. , Heavy points of a d-dimensional simple random walk, Statist. Probab. Lett.76 (2006), 45–57. MR2006k :60078

    Révész P. , 'Heavy points of a d-dimensional simple random walk ' (2006 ) 76 Statist. Probab. Lett. : 45 -57.

    • Search Google Scholar
  • Csáki, E., Földes, A., Révész, P., Rosen, J. and Shi, Z. , Frequently visited sets for random walks, Stoch. Process. Appl.115 (2005), 1503–1517. MR2006d :60075

    Shi Z. , 'Frequently visited sets for random walks ' (2005 ) 115 Stoch. Process. Appl. : 1503 -1517.

    • Search Google Scholar
  • Dvoretzky, A. and Erdős, P. , Some problems on random walk in space, Proc. Second Berkeley Symposium (1951), 353–367. MR13 ,852b

  • Erdős, P. and Taylor, S. J. , Some problems concerning the structure of random walk paths, Acta Math. Acad. Sci. Hung.11 (1960), 137–162. MR22 #12599

    Taylor S. J. , 'Some problems concerning the structure of random walk paths ' (1960 ) 11 Acta Math. Acad. Sci. Hung. : 137 -162.

    • Search Google Scholar
  • Hamana, Y. , On the central limit theorem for the multiple point range of random walk, J. Fac. Sci. Univ. Tokyo39 (1992), 339–363. MR93h :60112

    Hamana Y. , 'On the central limit theorem for the multiple point range of random walk ' (1992 ) 39 J. Fac. Sci. Univ. Tokyo : 339 -363.

    • Search Google Scholar
  • Hamana, Y. , On the multiple point range of three dimensional random walk, Kobe J. Math.12 (1995), 95–122. MR97e :60118

    Hamana Y. , 'On the multiple point range of three dimensional random walk ' (1995 ) 12 Kobe J. Math. : 95 -122.

    • Search Google Scholar
  • Jain, N. C. and Pruitt, W. E. , The range of transient random walk, J. Analyse Math.24 (1971), 369–393. MR44 #1120

    Pruitt W. E. , 'The range of transient random walk ' (1971 ) 24 J. Analyse Math. : 369 -393.

  • Pitt, J. H. , Multiple points of transient random walk, Proc. Amer. Math. Soc.43 (1974), 195–199. MR52 #6880

    Pitt J. H. , 'Multiple points of transient random walk ' (1974 ) 43 Proc. Amer. Math. Soc. : 195 -199.

    • Search Google Scholar